# SDR CALA9800007

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IAH.  THE GEAR HANDLE WOULD NOT GO PAST OFF POSITION.  MAINTENANCE FOUND THE MAIN GEAR AIR SAFETY SENSOR OUT OF ADJUSTMENT.  THE AIR SAFETY SENSOR WAS ADJUSTED/TESTED IAW MM 32-09-01 AND GEAR HANDLE OPERATION WAS GOOD.
